Patient: Male, 52 Last Diagnosis: L-asparaginase connected steatohepatitis and pulmonary was concomitantly diagnosed, biological hepatic disturbances were related to L-aspa-connected toxicity. treated with a pediatric process and a grown-up protocol [3,4] (displaying improved survival with pediatric process due to repetitive administration of several agents of which L-aspa) has been highlighted, cumulative L-aspa doses have been introduced in adults with pediatric-inspired therapy, resulting in improved outcome (2-year disease-free survival of 56%) . The main adverse effects observed with L-aspa include anaphylaxis, pancreatitis, thrombovascular, or hemorrhagic disorders, and central nervous system disturbance . It is generally believed that toxicities are more frequent in adults. L-aspa-associated severe diffuse steatosis has rarely been reported [7,8]. Prognosis is generally very poor due directly to the potential liver failure, and indirectly to the need to definitively stop the administration of one of the most important components in ALL chemotherapy. We report here a case of severe L-aspa-associated steatohepatitis with a favorable immediate outcome. The initial clinical presentation was highly evocative of a hepatosplenic candidosis. This case thus illustrates the absolute necessity of rapidly implementing a systematic and invasive diagnosis strategy, including liver biopsy, in case of severe clinical and/or biological liver abnormalities during L-aspa therapy in ALL patients. Case Report A 52-year-old man with medical history marked by obesity (body weight 112 Kg, body mass index 33.7 kg/m2) and acute myocardial infarction (20 years ago), presented to our Institution in June 2013 with fever and dental pain. There was no more tobacco intoxication, nor alcohol consumption. Clinical examination was normal. Blood tests displayed hyperleukocytosis with 74% of circulating blasts, anemia, and thrombocytopenia. Hepatic tests showed moderate cytolysis and cholestasis: L-aspartate aminotransferase (AST) level at 59 IU/l, AP24534 pontent inhibitor (N 40), L-alanine aminotransferase (ALT) at 44 IU/l, (N AP24534 pontent inhibitor 56), gamma-glutamyltransferase (GT) at 69 IU/l, (N 42), alkaline phosphatase (APL) at 49 IU/l, (N 120), and total bilirubinemia (TBIL) at 35 mol/l, (N 20). An abdominal ultrasound was performed and revealed mild steatosis and absence of hepatomegaly. Because of fever, a piperacillin/tazobactam treatment (4 g/6 h) was rapidly initiated. Bone marrow aspirate confirmed the diagnosis of ALL with medullary infiltration by 90% of blastic cells immunophenotypically of B cell lineage (CD19+, CD22+, CD10?, CD20?). Molecular and cytogenetic analyses showed initial features of high-risk ALL (Ikaros deletion and t(4;11) with MLL rearrangement). After a 1-week prephase with steroids, induction chemotherapy was started according to the GRAALL 2005 trial, including daunorubicin 50 mg/m2/day on days 1 to 3 and 30 mg/m2/day on days 15 and 16; vincristine 2 mg total dose on days 1, 8, 15, and 22; cyclophosphamide 750 mg/m2/day on days 1 and 15; and (theoretically) 8 injections of L-aspa 6000 IU/m2/day on days 8, 10, 12, 20, 22, 24, 26, and 28. Neuromeningeal prophylaxis was performed by intra-thecal injections of methotrexate (15 mg), methylprednisolone (40 mg), and cytarabine (40 mg). Granulocyte colony-stimulating factor (G-CSF) was prepared from day time 18 to the best neutrophil recovery. During neutropenia, was isolated two times AP24534 pontent inhibitor from systematic stool exam, without the digestive symptoms. At day time 19, the individual presented stomach tenderness, specifically in the proper top quadrant, AP24534 pontent inhibitor and hepatomegaly. While recovering neutrophils on day time 22, he experienced fever once again and a rise of biological inflammatory markers (grey area, Shape 1). On day time 25, after 5 shots MEKK12 of L-aspa (day time 10 injection had not been performed), hepatic enzyme.